# SDR AALA20130828012

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 42,252 hours, 6,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FWD OF AFT CARGO DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT FWD OF AFT CARGO DOOR.  OPERATION CHECKED NORMAL.
